# SDR QXEA2012083000930

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 267,151 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 FLAP TRACK BEAM INBD WEB COATING AT FWD END WORN.  BLENDED IAW RD 8/4-57-1238.   MIN REMAINING THICKNESS .155" REF NTM 51-00-04-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-1238.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 8.2.1.
